# SDR SIMA20170316003

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 31,990 hours, 22,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE ON LOWER LIGHT PANEL.  REMOVED AND REPLACED EMER LIGHT BATTERY PACK NR 4 IAW AMM 33-51-17 OPS CHK GOOD.
